Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED COOK; CATHETER, PERCUTANEOUS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED COOK; CATHETER, PERCUTANEOUS
Model Number
G04035
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
02/18/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Noted cvc cracked at hub, medications leaking.Line was in place for 6 days.Required replacement.
New Search
Submit an Adverse Event Report
Brand Name
COOK
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
8416033
Report Number
8416033
Device Sequence Number
13913195
Product Code
DQY
UDI-Device Identifier
00827002040359
UDI-Public
(01)00827002040359
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Device Explanted Year
2019
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
02/27/2019
Report Date
(Section F)
02/27/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
G04035
Device Catalogue Number
C-UDLM-401J
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/13/2019
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Date Report Sent to FDA
02/27/2019